Kodai Mathematical Journal

Almost complete intersections and Stanley's conjecture

Somayeh Bandari, Kamran Divaani-Aazar, and Ali Soleyman Jahan

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Let K be a field and I a monomial ideal of the polynomial ring S = K[x1, ..., xn]. We show that if either: 1) I is almost complete intersection, 2) I can be generated by less than four monomials; or 3) I is the Stanley-Reisner ideal of a locally complete intersection simplicial complex on [n], then Stanley's conjecture holds for S/I.

Article information

Source
Kodai Math. J. Volume 37, Number 2 (2014), 396-404.

Dates
First available in Project Euclid: 3 July 2014

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1404393894

Digital Object Identifier
doi:10.2996/kmj/1404393894

Mathematical Reviews number (MathSciNet)
MR3229083

Zentralblatt MATH identifier
1297.13024

Citation

Bandari, Somayeh; Divaani-Aazar, Kamran; Soleyman Jahan, Ali. Almost complete intersections and Stanley's conjecture. Kodai Math. J. 37 (2014), no. 2, 396--404. doi:10.2996/kmj/1404393894. https://projecteuclid.org/euclid.kmj/1404393894.


Export citation